# SDR 03022601

- Difficulty date: February 27, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- Aircraft: N9132Y
- Make and model: Piper PA-31
- Aircraft serial: 31178
- Engine: Lyc TIO540*
- System (JASC): 2810 · Fuel Storage
- Part: Solenoid
- Part number: A23D0475
- Condition: Leaking
- Location: Fuel System
- Part time: 257 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUEL ODOR IN THE COCKPIT ON PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED THE COCKPIT AND COMBUSTION HEATER AREA IN THE RIGHT SIDE OF THE THE NOSE SECTION AND FOUND THE HEATER FUEL SHUT OFF SOLENOID LEAKING FUEL FROM THE CASE HOUSING.
